A fully discrete difference scheme for a diffusion-wave system

Zhi Zhong Sun*, Xiaonan WU

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

939 Citations (Scopus)


A fully discrete difference scheme is derived for a diffusion-wave system by introducing two new variables to transform the original equation into a low order system of equations. The solvability, stability and L∞ convergence are proved by the energy method. Similar results are provided for a slow diffusion system. A numerical example demonstrates the theoretical results.

Original languageEnglish
Pages (from-to)193-209
Number of pages17
JournalApplied Numerical Mathematics
Issue number2
Publication statusPublished - Feb 2006

Scopus Subject Areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Convergence
  • Diffusion-wave system
  • Finite difference
  • Solvability
  • Stability


Dive into the research topics of 'A fully discrete difference scheme for a diffusion-wave system'. Together they form a unique fingerprint.

Cite this